Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Chest heaviness, tightness, breathlessness. Taking adderall. Side-effects of medication?

I feel like an elephant is sitting on my chest and it seems like im being squeezed tightly and making it feel like im fighting for air do i need to go to E. R. ??? is this a sign of something serious like cancer since i am a smoker also i just started adderall can adderall cause these problems?? please help im very scared
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear...
Side effects of Adderall include dizziness, nervousness, headache and weight loss, decreased libido or sex drive,etc.
The feeling of tightness in chest & breathlessness may be related to constriction & inflammation of airway passages...reason may be due to smoking.
Nebulisation & steam inhalation will provide symptomatic relief in this regard.
Or it can also be a warning sign of heart involvement. will be better to consult a Doctor to prevent any deterioration in the condition.
Wishing you a speedy recovery.
Thanks & take care.
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor